Coincidence rotations of the root lattice A(4)

Baake M, Grimm U, Heuer M, Zeiner P (2008)
EUROPEAN JOURNAL OF COMBINATORICS 29(8): 1808-1819.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Baake, MichaelUniBi; Grimm, Uwe; Heuer, Manuela; Zeiner, PeterUniBi
Abstract / Bemerkung
The coincidence site lattices of the root lattice A(4) are considered, and the statistics of the corresponding coincidence rotations according to their indices is expressed in terms of a Dirichlet series generating function. This is possible via an embedding of A(4) into the icosian ring with its rich arithmetic structure, which recently [M Baake, M. Heuer, R.V. Moody, Similar sublattices of the root lattice A(4), preprint arXiv:math.MG/0702448] led to the classification of the similar sublattices of A(4). (C) 2008 Michael Baake. Published by Elsevier Ltd. All rights reserved.
Erscheinungsjahr
2008
Zeitschriftentitel
EUROPEAN JOURNAL OF COMBINATORICS
Band
29
Ausgabe
8
Seite(n)
1808-1819
ISSN
0195-6698
Page URI
https://pub.uni-bielefeld.de/record/1585368

Zitieren

Baake M, Grimm U, Heuer M, Zeiner P. Coincidence rotations of the root lattice A(4). EUROPEAN JOURNAL OF COMBINATORICS. 2008;29(8):1808-1819.
Baake, M., Grimm, U., Heuer, M., & Zeiner, P. (2008). Coincidence rotations of the root lattice A(4). EUROPEAN JOURNAL OF COMBINATORICS, 29(8), 1808-1819. https://doi.org/10.1016/j.ejc.2008.01.012
Baake, M., Grimm, U., Heuer, M., and Zeiner, P. (2008). Coincidence rotations of the root lattice A(4). EUROPEAN JOURNAL OF COMBINATORICS 29, 1808-1819.
Baake, M., et al., 2008. Coincidence rotations of the root lattice A(4). EUROPEAN JOURNAL OF COMBINATORICS, 29(8), p 1808-1819.
M. Baake, et al., “Coincidence rotations of the root lattice A(4)”, EUROPEAN JOURNAL OF COMBINATORICS, vol. 29, 2008, pp. 1808-1819.
Baake, M., Grimm, U., Heuer, M., Zeiner, P.: Coincidence rotations of the root lattice A(4). EUROPEAN JOURNAL OF COMBINATORICS. 29, 1808-1819 (2008).
Baake, Michael, Grimm, Uwe, Heuer, Manuela, and Zeiner, Peter. “Coincidence rotations of the root lattice A(4)”. EUROPEAN JOURNAL OF COMBINATORICS 29.8 (2008): 1808-1819.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar